# SDR AMTA200600398

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Part number: 233N3217300
- Part serial: D00872
- Condition: Malfunctioned
- Location: Right A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK OFF LIGHT ILLUMINATED DURING PACK OPERATION.  WIGGLED SWITCH, PACK OFF, RETURNED TO NORMAL.  REMOVED AND REPLACED PAX PANEL PERFORMED OPS CHECK SYSTEM.  OPS CHECK NORMAL. (K)
